# SDR 2024FA0000829

- Difficulty date: October 26, 2024
- Submitted: November 11, 2024
- Operation: General aviation
- Aircraft: N536LA
- Make and model: Boeing 767316
- Aircraft serial: 40798
- Aircraft time: 34,908 hours, 6,401 cycles
- Engine: Ge CF680C2B6F
- Engine time: 59,364 hours, 11,424 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: F0762
- Condition: Oil Consumption
- Part time: 14,068 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON OCTOBER 26TH, 2024 DURING THE TAKE-OFF ROLL IT WAS NECESSARY TO PERFORM MANEUVERS OF REJECTED TAKEOFF AT 80 KNOTS DUE TO INTEGRATED DRIVE GENERATOR (IDG) FAILURES; THE AIRCRAFT RETURN TO THE RAMP AND THE MAINTENANCE COMPLETED AND INSPECTION OF THE IDG; IT WAS NECESSARY PROVIDED OIL SERVICES TO THE IDG AND OPERATIONAL CHECK IN ACCORDANCE WITH THE AMM 29-90-15-41.  ALSO WAS PERFORM HIGH-ENERGY STOP INSPECTION WITHOUT ANY DISCREPANCIES FOUND.
